# SDR GTIA2021070835855

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 18,041 hours, 7,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR L1 ASSIST BOTTLE NEED SERVICING-SERVICED EMERGENCY DOOR L1 ASSIST BOTTEL IAW AMM 52-10-00
